# SDR USAA2015022600002

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 60,738 hours, 22,298 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2736
- Condition: Failed
- Location: Cabin
- Part time: 49,780 hours, 18,253 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER LT WING NOT ILLUMINATED.  SELF-TEST OF EPSU FAILED.  REPLACED EPSU IAW AMM 33-51-38.
